# SDR JJBA20251103004

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 49,028 hours, 31,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL OVERWING EMERGENCY LIGHTS INOPERATIVE. FOUND BPS #4 DISCONNECTED, RECONNECTED BPS #4. OPS CHECK SAT.
